# SDR AALA200802437

- Difficulty date: September 24, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 46,064 cycles
- Engine: Hnywl T5313BHNYWL
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

INFLIGHT T1363/24SEP.  LT ENGINE GENERATOR OFF LINE.  AUXILIARY POWER UNIT (APU) WOULD NOT COME ON LINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LT CONSTANT SPEED DRIVE AND GENERATOR.  APU REPLACED ON 24 SEP AT DFW.  SYSTEM GROUND CHECKED NORMAL OPS.
